MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7052HP WASHER-DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 7052HP WASHER-DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found no issues with the function or operation of the unit or the door.No repairs were required and the unit was returned to service.A steris account manager offered in-service training to user facility personnel on the proper use and operation of their amsco 7052hp washer/disinfector, and is pending a response.No additional issues have been reported.
 
Event or Problem Description
The user facility reported an employee "obtained an injury while using the load side door" to their amsco 7052hp washer/disinfector.No details on the nature or extent of the alleged injury was provided.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris account manager conducted in-service training with user facility personnel on the proper use and operation of their amsco 7052hp washer/disinfector, specifically, on proper loading techniques.No additional issues have been reported.Product problem was incorrectly selected in mdr.This has been correctly updated to adverse event.

Brand Name
AMSCO
Common Device Name
AMSCO 7052HP WASHER-DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20796754
Report Number9680353-2024-00041
Device Sequence Number7894953
Product Code MEC
UDI-Device Identifier00724995176570
UDI-Public(01)00724995176570(11)210712
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown